# SDR IXXA08SMN176S

- Difficulty date: April 19, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Deteriorated
- Location: Cargo Bay
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT NUMBER 5 TRACK LUGS DETERIORATED BETWEEN STATION 70.000 AND STATION 210.000.  REMOVED DAMAGED SEGMENT OF TRACK AND EXISTING SPLICES.  CLEANED, TREATED AND PRIMED AREA AND EXISTING SPLICES.  INSTALLED NEW SEGMENT OF TRACK AND REINSTALLED SPLICES IAW DC8 SRM 53-2-3 FIGURE 14 SHEET 1 PAGES 49-50, DC8 SRM 51-3-0, DC8 SRM 51-1-8B, 51-1-20D, AND 51-3-1.
